# SDR CALA2023111503355

- Difficulty date: November 10, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N28987
- Make and model: Boeing 787-9
- Aircraft serial: 66146
- Aircraft time: 12,885 hours, 1,273 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 787910MLG
- Part serial: 0314
- Condition: Damaged
- Location: Mlg
- Part time: 7,644 hours, 745 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

TIRE PRESSURE TIRE 7 GRADUALLLY WENT TO 0 SHORTLY AFTER TAKEOFF TIRE LANDED WITH NO PSI PERFORMED MAIN LANDING GEAR WHEEL AND TIRE ASSEMBLY - REMOVAL AND INSTALLATION REFERENCE: DMC-B787-A-32-45-01 #7 WHEEL. ADD EMP:379995. LP 6262764: 15 MINUTES AFTER TIRE 7 TIRE 2 INDICATED HIGH PRESSURE WITH EICA S CREW STATED #2 TIRE PRESSURE INDICATION WAS NORMAL ON LANDING IN SFO. CAPTAIN REPORTED TIRE #2 TEMP CLIMB AFTER TAKE OFF THEN CAME BACK DOWN 40 MIN IN FLIGHT. NOTE HE ALSO SAID HE HAD A LONG TAXI OUT WITH LONG ROLL OUT FOR TAKE OFF DUE TO WEIGTH. NOTE, NO BRAKE TEMP SHOWN ON RIGHTHAND GEAR. PARTS UPDATE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1536469 SN OFF 0314 WHEEL, TIRE, AS OFF 78-3244-9-0004 0314 ON 78-3244-9-0004 0472 WHEEL, TIRE, AS OFF 78-3244-9-0004 0314 ON 0000 MAIN LANDING GEAR WHEEL AND TIRE ASSEMBLY - REMOVAL AND INSTALL REFERENCE: DMC-B787-A-32-45-01. #7 WHEEL. ADDTL EMP. OMAR P. ADD EMP:395993 PARTS INFORMATION REFERS TO TIRE 7. LP 6266644: #8 TIRE REQUIRES CHANGE DO TO #7 TIRE LANDED WITH NO PSI PARTS UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1536433 SN OFF 1128 SERVICEABLE TAG UPDATE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1536433 SN OFF 1128 WHEEL, TIRE, AS OFF 78-3244-9-0004 1128 ON 78-3244-9-0004 0483 WHEEL, TIRE, AS OFF 78-3244-9-0004 1128 ON 0000 IPC REFERENCE # 32-45-01 PERFORMED MAIN LANDING GEAR WHEEL AND TIRE ASSEMBLY - REMOVAL AND INSTALLATION REFERENCE: DMC-B787-A-32-45-01.
